# SDR JJBA20251120097

- Difficulty date: November 5, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 43,452 hours, 29,758 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Mount
- Condition: Corroded
- Location: Radio Altimeter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO ALTIMETER (RAR 2) MOUNT HAS CORROSION/PITTING ON CONNECTOR HOLE LOWER EDGE. INSTALLED COMPLETE RADIO ALTIMETER (RAR 2) MOUNT
